# SDR CHQA20130623232

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 25,383 hours, 20,913 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,799 hours, 20,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAIN ENTRY DOOR HAND RAIL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX FOUND A DAMAGED WIRE IN THE MAIN ENTRY DOOR WIRING HARNESS AND REPAIRED THE WIRE AFTER WHICH OPS CHECKED GOOD AND NO FUTHER DEFECTS WERE NOTED.
